# SDR DHL9972737C

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING UPPER SURFACE NR 4 SPOILER PANEL NR 2 AND NR 4 HINGE CUTOUTS CRACKED.  VERIFIED CRACK INDICATIONS USING HFEC INSP PER NDT MANUAL PART 6-51-00-00 FIG 4, STOP DRILLED CRACK PER SRM 57-30-4 AT NR 4 SPOILER PANEL NR 2 AND NR 4 HINGE CUTOUTS, HFEC INSP STOP DRILL PER NDT MANUAL 51-00-00 PART 6. NO FURTHER CRACK INDICATION NOTED.  INSTALLED REPAIRS PER SRM 57-30-4 DOUBLER SIZE 6 X 4 AND 5 X 4 FROM 7075T6 .071 AND 7075T6 .063.
